zbMATH — the first resource for mathematics

Behavior at the boundary of solutions of quasilinear elliptic equations. (English) Zbl 0297.35032

35J67 Boundary values of solutions to elliptic equations and elliptic systems
35D05 Existence of generalized solutions of PDE (MSC2000)
35D99 Generalized solutions to partial differential equations
Full Text: DOI
[1] Bagby, T., Quasitopologies and rational approximation. J. Functional Analysis 10, 259–268 (1972). · Zbl 0266.30024 · doi:10.1016/0022-1236(72)90025-0
[2] Calderon, A. P., Lebesgue spaces of differentiable functions and distributions. Proc. Symp. Pure Math., Vol. 4, 33–49, Amer. Math. Soc., Providence, R.I. 1961.
[3] DeGiorgi, E., Sulla differenziabilitĂ  e l’analiticitĂ  delle estremali degli integrali multipli regolari. Mem. Accad. Sci. Torino (3a) 3, 25–43 (1957).
[4] Federer, H., & W. P. Ziemer, The Lebesgue set of a function whose distribution derivatives are pth power integrable. Ind. Univ. Math. J. 22, 139–158 (1972). · Zbl 0238.28015 · doi:10.1512/iumj.1973.22.22013
[5] Ladyzhenskaya, O. A., & N. N. Ural’tseva, Linear and Quasilinear Elliptic Equations. New York: Academic Press 1968.
[6] Meyers, N. G., A theory of capacities for potentials of functions in Lebesgue classes. Math. Scand 26, 255–292 (1970). · Zbl 0242.31006 · doi:10.7146/math.scand.a-10981
[7] Moser, J., A new proof of DeGiorgi’s theorem concerning the regularity problem for elliptic differential equations. Comm. Pure and Applied Math. 13, 457–468 (1960). · Zbl 0111.09301 · doi:10.1002/cpa.3160130308
[8] Polking
[9] Serrin, J., Local behavior of solutions of quasilinear equations. Acta. Math. 111, 302–347 (1964). · Zbl 0128.09101 · doi:10.1007/BF02391014
[10] Stein, E., Singular Integrals and Differentiability Properties of Functions. Princeton University Press 1970. · Zbl 0207.13501
[11] Trudinger, N., On Harnack type inequalities and their applications to quasilinear equations. Comm. Pure and Appl. Math. 20, 721–747 (1967). · Zbl 0153.42703 · doi:10.1002/cpa.3160200406
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.